Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What is the reason for delay in menstruation?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1723 Questions
Question
What is the reason 20 days delay in menstruation ? & need suggestion to get menstruation on time
Posted Tue, 24 Dec 2013 in Women's Health
 
 
Answered by Dr. Chakravarthy Mazumdar 1 hour later
Brief Answer: Consecutive delays needs testing Detailed Answer: Hi It is not clear from your query whether this is the first time or recurrent delay. IF it is recurrent then you need to test by a local gynecologist. The following are commonly reasons Stress Nutritional deficiency including anemia Pregnancy Thyroid and other hormonal reasons issues If it is first time please wait and most often you would get the answer soon.
Above answer was peer-reviewed by
 
Follow-up: What is the reason for delay in menstruation? 14 hours later
It is recurrent delay, i mean last month in September it got 13 days delayed, previous to that it got 11 days delayed, previous to that it got 5 XXXXXXX delay. But tis month it is almost 25 days. It is not due to pregnancy as i am still vergin & un married. Kindly suggest some medicine to get my menstruation.
 
 
Answered by Dr. Chakravarthy Mazumdar 25 hours later
Brief Answer: You need to undergo progesterone challenge test Detailed Answer: Hi, I find that you may have progesterone deficiency. This is common and treatable. You need to undergo progesterone challenge test (PCT) before confirming it and treating. It is improper to supplement with progesterone without detailed history and testing. So as I said in my previous reply please see a local Gynecologist who can follow up with you after your periods are regularised and decide when to start it and stop it. Hope this is clear.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor